# SDR N6WA2013071401

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 25,413 hours, 18,656 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER DEFLECTION AT FL380.  INTERROGATED MDC AND FOUND YAW DAMPER NR 1 INOPERATIVE.
